RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 2, Pages 47–53 (Mi mz3025)  

This article is cited in 1 scientific paper (total in 1 paper)

New variants of the collocation method for integral equations of the third kind

N. S. Gabbasov

Kazan Institute for Chemical Technology

Full text: PDF file (587 kB)

English version:
Mathematical Notes, 1991, 50:2, 802–806

Bibliographic databases:

Received: 10.05.1989

Citation: N. S. Gabbasov, “New variants of the collocation method for integral equations of the third kind”, Mat. Zametki, 50:2 (1991), 47–53; Math. Notes, 50:2 (1991), 802–806

Citation in format AMSBIB
\Bibitem{Gab91}
\by N.~S.~Gabbasov
\paper New variants of the collocation method for integral equations of the third kind
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 2
\pages 47--53
\mathnet{http://mi.mathnet.ru/mz3025}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1139698}
\zmath{https://zbmath.org/?q=an:0743.65100}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 2
\pages 802--806
\crossref{https://doi.org/10.1007/BF01157565}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100029}


Linking options:
  • http://mi.mathnet.ru/eng/mz3025
  • http://mi.mathnet.ru/eng/mz/v50/i2/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Gabbasov, “New versions of the collocation method for a class of integrodifferential equations”, Russian Math. (Iz. VUZ), 45:9 (2001), 21–29  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:205
    Full text:98
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020